# SDR KBM2005F00041

- Difficulty date: March 12, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 050143
- Part serial: 20110
- Condition: Incorrect
- Location: Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 INCH BLOWER MOTOR, ARMATURE NO POSITIONED CORRECTLY.  REMOVED AND REPLACED.  (K)
